IIUM Repository (IREP)

Items where Author is "Rakhimov, Abdumalik A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 19.

Article

Rasedee, Ahmad Fadly Nurullah and Rakhimov, Abdumalik A. and Ahmedov, Anvarjon A. and Hassan, Torla (2017) On the Lebesgue constants of Fourier-Laplace series by Riesz Mean. Journal of Physics: Conference Series, 819 (1). 012018-1-8. ISSN 1742-6588

Rakhimov, Abdumalik A. (2015) On the equiconvergence of the fourier series and integral of distributions. Journal of Applied Mathematics and Physics, 3 (11). pp. 1361-1366. ISSN 2327-4379 (O), 2327-4352 (P)

Rakhimov, Akmal and Chilin, Vladimir and Rakhimov, Abdumalik A. (2013) Criteria of cyclic compactness of the sets from Lp - spaces, associated with vector measure. AIP Conference Proceedings , 367. pp. 1-4. ISSN 0094-243X (P), 1551-7616 (O)

Rakhimov, Abdumalik A. (2013) Isomorphisim of generalized holder spaces. Journal of Physics: Conference Series, 553 (1). pp. 1-8. ISSN 1742-6588 (P), 1742-6596 (O)

Akhmedov, Anvarjon and Rasedee, Ahmad Fadly Nurullah and Rakhimov, Abdumalik A. (2013) Localization of Fourier-Laplace series of distributions. Malaysian Journal of Mathematical Sciences, 7 (2). pp. 315-326. ISSN 1823-8343

Rakhimov, Abdumalik A. and Ahmedov, Anvarjon A. and Rasedee, hmad Fadly Nurullah (2013) On the sufficient conditions of the localization of the Fourier-Laplace series of distributions from liouville classes. Journal of Physics: Conference Series, 435(1) (012016). pp. 1-10. ISSN 1742-6588 (P), 1742-6596 (O)

Rakhimov, Abdumalik A. (2013) On the uniform convergence of the eigenfunction expansions. Journal of Physics: Conference Series, 435(1) (012010). pp. 1-6. ISSN 1742-6588 (P), 1742-6596 (O)

Rakhimov, Abdumalik A. and Akhmedov, Anvarjon and Hishamuddin, Zainuddin (2012) On the spectral expansions of distributions connected with Schrodinger operator. Applied Mathematics Letters , 25 (6). pp. 921-924. ISSN ISSN 0893-9659

Rakhimov, Abdumalik A. (2012) On the approximation of the spectral expansions of distributions in the weak topology. Australian Journal of Basic and Applied Sciences, 6 (2). pp. 20-24. ISSN 1991-8178

Rakhimov, Abdumalik A. and Zakariya, Kamran and Ali Khan, Nazir (2012) On the spectral expansions connected with Schrödinger’s operator of continuous functions in a closed domain. Journal of Basic and Applied Sciences, 8. pp. 613-617. ISSN 1814-8085 (P) 1927-5129/12 (O)

Rakhimov, Abdumalik A. and Zainuddin, Hishamuddin (2011) On one application of Fourier analysis in plastic surgery. International Journal of Modern Physics: Conference Series, 9. pp. 24-29. ISSN 2010-1945

Rakhimov, Abdumalik A. and Akhmedov, Anvarjon On the fundamental solution of the Cauchy problem for time fractional diffusion equation on the sphere. Malaysian Journal of Mathematical Sciences, 6 (1). pp. 105-112. ISSN 1823-8343

Conference or Workshop Item

Rakhimov, Abdumalik A. and Hassan, Torla and Rasedee, AhmaFadly Nurullah (2017) On equiconvergence of Fourier Series and Fourier Integral. In: 37th International Conference on Quantum Probability and Related Topics (QP37), 22nd-26th August 2016, Kuantan, Pahang, Malaysia.

Rakhimov, Abdumalik A. (2017) Localization of the spectral expansions associated with the partial differential operators. In: International Workshop on Mathematical Methods in Engineering (MME-2017), 26th-30th April 2017, Ankara, Turkey.

Rakhimov, Abdumalik A. (2016) On the equiconvergence of the Fourier series and the Fourier integral of distributions. In: 2nd International Conference on Mathematical Sciences and Statistics (ICMSS2016), 26th–28th January 2016, Kuala Lumpur, Malaysia.

Rakhimov, Abdumalik A. (2013) Isomorphisim of generalized holder spaces. In: International Conference on Quantum Optics and Quantum Information (icQoQi) 2013, 3-4 December 2013, Bukit Gambang Resort City, Kuantan. (Unpublished)

Rakhimov, Abdumalik A. (2013) Modern methods of partial differential equations for engineering. In: International Conference on Engineering Education 2013, 25-27 December 2013, Madinah, Saudi Arabia.

Rakhimov, Abdumalik A. (2012) On the eigenfunction expansions associated with the Schrodinger operator. In: The 2nd International Conference on Mathematical Applications in Engineering (ICMAE2012), 3-5 July 2012, Kuala Lumpur.

Rakhimov, Abdumalik A. (2011) On the regularizations Fourier series of distributions. In: 2011 4th International Conference on Modeling, Simulation and Applied Optimization (ICMSAO), 19 - 21 April 2011, Kuala Lumpur, Malaysia.

This list was generated on Tue Sep 19 19:47:35 2017 +08.